American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Gyula Károlyi and Zoltán Lóránt Nagy. A simple proof of the Zeilberger--Bressoud $q$-Dyson theorem. Proc. Amer. Math. Soc. 142 (2014) 3007-3011.
Abstract, references, and article information
View Article: PDF

[2] Ruiming Zhang. On the asymptotics of $\Gamma_{q}(z)$ as $q$ approaches $1$. Proc. Amer. Math. Soc. 141 (2013) 1343-1348.
Abstract, references, and article information
View Article: PDF

[3] Fethi Bouzeffour. A $q$-sampling theorem and product formula for continuous $q$-Jacobi functions. Proc. Amer. Math. Soc. 135 (2007) 2131-2139. MR 2299491.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] L. D. Abreu. A $q$-sampling theorem related to the $q$-Hankel transform. Proc. Amer. Math. Soc. 133 (2005) 1197-1203. MR 2117222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Nobushige Kurokawa and Masato Wakayama. On $q$-analogues of the Euler constant and Lerch's limit formula. Proc. Amer. Math. Soc. 132 (2004) 935-943. MR 2045407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Waleed A. Al-Salam and Mourad E. H. Ismail. A $q$-beta integral on the unit circle and some biorthogonal rational functions . Proc. Amer. Math. Soc. 121 (1994) 553-561. MR 1215197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1